# SDR CA080610002

- Difficulty date: May 23, 2008
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 6,592 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Starflex
- Part number: 369D27611503
- Condition: Worn
- Location: M/R Swashplate
- Component: Swashplate
- Component part number: 369D27609
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/R SWASHPLATE RECEIVED FOR O/H.  AFTER DISASSEMBLY AND PAINT STRIPPING ROTATING STAR PN 369D27611-503 WAS FOUND WITH FORK INNER EAR SURFACE WEAR BEYOND LIMITS.  THIS WEAR WAS FOUND FILLED WITH SOME SORT OF ADHESIVE ONCE THE ADHESIVE WAS REMOVED THE WEAR WAS BEYOND LIMITS.
